# SDR 98ZZZX1024

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1293E
- Make and model: Cessna 208B
- Aircraft serial: 208B0537
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 265401833
- Condition: Cracked
- Location: Exhaust
- Part time: 730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EXHAUST HANGER ON CESSNA 208B CARAVAN DEVELOPED CRACK .25 INCH LONG IN FORWARD, OUTBOARD BEND RADIUS DUE TO EXCESSIVE STRESS CAUSED BY IMPROPER SPACING (VIA WASHER SPACERS) BETWEEN LOWER ENGINE COWL AND BRACKET.
